MathSciNet Relay Station
MathSciNet bibliographic data
MR2013738 60G52 (31C05 60J35 60J65)
Bogdan, Krzysztof; Stós, Andrzej; Sztonyk, Paweł Harnack inequality for stable processes on $d$-sets. Studia Math. 158 (2003), no. 2, 163–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement